# SDR CALA2023012000154

- Difficulty date: January 18, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N12004
- Make and model: Boeing 787-10
- Aircraft serial: 60139
- Aircraft time: 16,279 hours, 2,316 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Door
- Condition: Binding
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV DOOR 4L DIFFICULT TO OPEN FUP.   ACCOMPLISHED ECRA INTERM REPAIR IAW ECRA 2549-01035.  DIP APPROVED INTERIM REPAIR C/W 4L LAV DOOR LOWER BEAM BOX ASSY TOMC-APPROVAL FROM SC1ELBYC COMMENT ASSEMBLY AND GENERATE A DIP TO ACCOMPLISH PERMANENT REPAIR PER PART 3 ON OR BEFORE JANUARY 14, 2023.PER ECRA 2549-01035
